I am now on my third week low dose MTX 7.5 working way up to more mgs, I seems to me that my Fbro has just gone absolutely Mad in the past week, and the pain is excruciating I take plenty of pain meds for the RA and also have been taking Hydroxy as well as Celebrex and More, I take 12 hour extended release pain meds and 5 mg rapid release as needed, Sems they are not working on the fibro pain. I will discuss this with my GP next week, but was wonderingi if anyone had a similar situation
Is there anyone with info or have experienced this, M... - NRAS
Is there anyone with info or have experienced this, My Fibromyalga is Getting Worse,( Really bad ) since Beginning MTX
Read more about...
Thanks Polly I know it will be a while before they get the correct dose as this is early days on the MTX, but I can not imagine what has caused this Fibro toflare with so much vengeance The pain is awful, I cant wait till my next apptss, but i am going to have to suffer with this till then, wow
Hi as Polly says the mtx wont be working yet. drugs such as amityptyline, gapentin or dulotextine are good for fibro pain.. not sure if you are taking any of these?. if not have a chat with GP/ consultant x
Not what you're looking for?
You may also like...
Anyone get extra sensitive skin since having RA?
last week and since then things have gone bonkers, I felt terrible had a massive flare . This week...
My first big flare since diagnosis a little advice please anyone.
it likely that I need more meds, sorry for such a long post , thanks for taking the time to read...
Has anyone taking Baricitinib experienced bad insomnia
or low white cell count.On restarting it after 4 weeks off it im finding it difficult to sleep,some...
Injectable MTX - the bad taste is back - do others get this at all?
minutes the foul taste that I used to get after taking MTX in tablet form came rushing back. Today...
Do I have my 2nd MTX injection or not?
joint paineven though I had a steroid injection a week Friday. I feel sickly, headache, bit of a...
After only 3 weeks on a low dose it's unlikely that the MTX is working yet, so I don't think that's related to why you're getting more pain. But that's just my opinion as I'm not a doctor so do discuss with your GP. Sorry that you're in so much pain. Pollyx